Alert archive / California / Wind Advisories in 2013

Wind Advisory 64, NWS Los Angeles, CA

September 22, 2013

NWS Los Angeles, CA issued this wind advisory at Sep 22, 2013, 10:18 AM PDT. It took effect at Sep 22, 2013, 5:00 PM PDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Sep 22, 2013, 10:18 AM PDT (17:18 UTC)
In effect from
Sep 22, 2013, 5:00 PM PDT
Expired
Sep 23, 2013, 9:00 AM PDT
In force
16 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

347 
WWUS76 KLOX 221718
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1018 AM PDT SUN SEP 22 2013

...GUSTY NORTHERLY WINDS ACROSS PORTIONS OF SOUTHWEST CALIFORNIA
THIS MORNING AND AGAIN TONIGHT...

.GUSTY NORTHWEST TO NORTH WINDS WILL CONTINUE TO AFFECT THE
MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES THIS
MORNING...ESPECIALLY THROUGH THE INTERSTATE 5 CORRIDOR. WINDS WILL
BEGIN TO DIMINISH BY AROUND NOON.

ANOTHER ROUND OF GUSTY WINDS ARE EXPECTED ACROSS SOUTHERN SANTA
BARBARA COUNTY TONIGHT THROUGH MONDAY MORNING AND A WIND ADVISORY
HAS BEEN POSTED THERE.

CAZ039-052-230200-
/O.NEW.KLOX.WI.Y.0064.130923T0000Z-130923T1600Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
1018 AM PDT SUN SEP 22 2013

...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 AM PDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO
9 AM PDT MONDAY.

* WINDS...NORTH TO NORTHEAST 20 TO 30 MPH WITH GUSTS TO 45 MPH.
  STRONGEST IN THE HILLS ABOVE MONTECITO BETWEEN 9 PM TONIGHT AND
  6 AM MONDAY.

* IMPACTS...TRAVEL MAY BE IMPACTED ON AREA ROADWAYS...ESPECIALLY
  ON HIGHWAY 101 AND 154 BETWEEN MONTECITO AND GAVIOTA INCLUDING
  SAN MARCOS PASS AND THROUGH GAVIOTA PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ053-054-221900-
/O.CON.KLOX.WI.Y.0063.000000T0000Z-130922T1900Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
1018 AM PDT SUN SEP 22 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY...

* WINDS...NORTHWEST TO NORTH 20 TO 30 MPH WITH GUSTS TO 45 MPH 
  WILL CONTINUE THIS MORNING...STRONGEST THROUGH THE INTERSTATE 
  5 CORRIDOR.

* IMPACTS...TRAVEL MAY BE IMPACTED ON AREA ROADWAYS...ESPECIALLY 
  INTERSTATE 5 NEAR GORMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MW
6 follow-up statements
398 
WWUS76 KLOX 221902
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1202 PM PDT SUN SEP 22 2013

...GUSTY NORTHERLY WINDS ACROSS PORTIONS OF SOUTHWEST CALIFORNIA
AGAIN TONIGHT...

.ANOTHER ROUND OF GUSTY WINDS ARE EXPECTED ACROSS SOUTHERN SANTA
BARBARA COUNTY TONIGHT THROUGH MONDAY MORNING AND A WIND ADVISORY
HAS BEEN POSTED THERE. ACROSS THE INTERSTATE 5 CORRIDOR WINDS ARE
DECREASING THIS AFTERNOON BUT ARE EXPECTED TO REMAIN LOCALLY GUSTY
THROUGH TONIGHT.

CAZ053-054-222015-
/O.EXP.KLOX.WI.Y.0063.000000T0000Z-130922T1900Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
1202 PM PDT SUN SEP 22 2013

...WIND ADVISORY HAS EXPIRED...

LOCAL NORTH TO NORTHEAST WINDS 15 TO 30 MPH ARE POSSIBLE THROUGH
TONIGHT...ESPECIALLY NEAR THE INTERSTATE 5 CORRIDOR.

$$

CAZ039-052-230400-
/O.CON.KLOX.WI.Y.0064.130923T0000Z-130923T1600Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
1202 PM PDT SUN SEP 22 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
9 AM PDT MONDAY...

* WINDS...NORTH TO NORTHEAST 20 TO 30 MPH WITH GUSTS TO 45 MPH. 
  STRONGEST IN THE HILLS ABOVE MONTECITO BETWEEN 9 PM TONIGHT 
  AND 6 AM MONDAY.

* IMPACTS...TRAVEL MAY BE IMPACTED ON AREA ROADWAYS...ESPECIALLY 
  ON HIGHWAY 101 AND 154 BETWEEN MONTECITO AND GAVIOTA INCLUDING 
  SAN MARCOS PASS AND THROUGH GAVIOTA PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MW
051 
WWUS76 KLOX 230001
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
501 PM PDT SUN SEP 22 2013

...GUSTY NORTHERLY WINDS ACROSS PORTIONS OF SOUTHWEST CALIFORNIA
AGAIN TONIGHT...

.ANOTHER ROUND OF GUSTY WINDS IS EXPECTED ACROSS SOUTHERN SANTA
BARBARA COUNTY TONIGHT THROUGH MONDAY MORNING AND THROUGH THE
INTERSTATE 5 CORRIDOR THROUGH LATE TONIGHT.

CAZ053-054-230500-
/O.EXB.KLOX.WI.Y.0064.130923T0001Z-130923T1000Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
501 PM PDT SUN SEP 22 2013

...WIND ADVISORY IN EFFECT UNTIL 3 AM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY FOR THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS.
THIS ADVISORY IS IN EFFECT UNTIL 3 AM PDT MONDAY.

* WINDS AND TIMING...NORTH WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH
  WILL CONTINUE THROUGH EARLY MONDAY MORNING. THE WINDS WILL BE
  STRONGEST THROUGH THE INTERSTATE 5 CORRIDOR.

* IMPACTS...TRAVEL MAY BE IMPACTED ON AREA ROADWAYS...ESPECIALLY
  ON INTERSTATE 5 BETWEEN CASTAIC AND KERN COUNTY LINE AND HIGHWAY
  138 FROM NEAR GORMAN TO NEENACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ039-052-230500-
/O.CON.KLOX.WI.Y.0064.000000T0000Z-130923T1600Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
501 PM PDT SUN SEP 22 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY...

* WINDS AND TIMING...NORTH TO NORTHEAST WINDS WILL CONTINUE TO
  INCREASE TO 20 TO 30 MPH WITH GUSTS TO 45 MPH THIS EVENING. THE
  WINDS WILL BE STRONGEST IN THE HILLS ABOVE MONTECITO BETWEEN 9
  PM TONIGHT AND 6 AM MONDAY.

* IMPACTS...TRAVEL MAY BE IMPACTED ON AREA ROADWAYS...ESPECIALLY 
  ON HIGHWAY 101 AND 154 BETWEEN MONTECITO AND GAVIOTA INCLUDING 
  SAN MARCOS PASS AND THROUGH GAVIOTA PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

HALL/SMITH
423 
WWUS76 KLOX 230402
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
902 PM PDT SUN SEP 22 2013

...GUSTY NORTHERLY WINDS ACROSS PORTIONS OF SOUTHWEST CALIFORNIA
AGAIN TONIGHT...

.ANOTHER ROUND OF GUSTY WINDS IS EXPECTED ACROSS SOUTHERN SANTA
BARBARA COUNTY TONIGHT THROUGH MONDAY MORNING AND THROUGH THE
INTERSTATE 5 CORRIDOR THROUGH LATE TONIGHT.

CAZ053-054-231000-
/O.CON.KLOX.WI.Y.0064.000000T0000Z-130923T1000Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
902 PM PDT SUN SEP 22 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WINDS AND TIMING...NORTH WINDS 20 TO 30 MPH WITH GUSTS TO 45 
  MPH WILL CONTINUE THROUGH EARLY MONDAY MORNING. THE WINDS WILL 
  BE STRONGEST THROUGH THE INTERSTATE 5 CORRIDOR.

* IMPACTS...TRAVEL MAY BE IMPACTED ON AREA ROADWAYS...ESPECIALLY 
  ON INTERSTATE 5 BETWEEN CASTAIC AND KERN COUNTY LINE AND 
  HIGHWAY 138 FROM NEAR GORMAN TO NEENACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ039-052-231015-
/O.CON.KLOX.WI.Y.0064.000000T0000Z-130923T1600Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
902 PM PDT SUN SEP 22 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY...

* WINDS AND TIMING...NORTH TO NORTHEAST WINDS 20 TO 30 MPH WITH
  GUSTS TO 45 MPH WILL CONTINUE THROUGH MONDAY MORNING. THE WINDS
  WILL BE STRONGEST IN THE HILLS ABOVE MONTECITO.

* IMPACTS...TRAVEL MAY BE IMPACTED ON AREA ROADWAYS...ESPECIALLY 
  ON HIGHWAY 101 AND 154 BETWEEN MONTECITO AND GAVIOTA INCLUDING 
  SAN MARCOS PASS AND THROUGH GAVIOTA PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

HALL
710 
WWUS76 KLOX 230956
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
256 AM PDT MON SEP 23 2013

CAZ053-054-231600-
/O.EXT.KLOX.WI.Y.0064.000000T0000Z-130923T1600Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
256 AM PDT MON SEP 23 2013

...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING...

* WINDS AND TIMING...NORTH WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH
  WILL CONTINUE THROUGH MID MORNING. THE WINDS WILL BE STRONGEST
  THROUGH THE INTERSTATE 5 CORRIDOR.

* IMPACTS...TRAVEL MAY BE IMPACTED ON AREA ROADWAYS...ESPECIALLY 
  ON INTERSTATE 5 BETWEEN CASTAIC AND KERN COUNTY LINE AND 
  HIGHWAY 138 FROM NEAR GORMAN TO NEENACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ039-052-231600-
/O.CON.KLOX.WI.Y.0064.000000T0000Z-130923T1600Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
256 AM PDT MON SEP 23 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING...

* WINDS AND TIMING...NORTH TO NORTHEAST WINDS 20 TO 30 MPH WITH 
  GUSTS TO 45 MPH WILL CONTINUE THROUGH MID MORNING. THE 
  WINDS WILL BE STRONGEST IN THE HILLS ABOVE MONTECITO.

* IMPACTS...TRAVEL MAY BE IMPACTED ON AREA ROADWAYS...ESPECIALLY 
  ON HIGHWAY 101 AND 154 BETWEEN MONTECITO AND GAVIOTA INCLUDING 
  SAN MARCOS PASS AND THROUGH GAVIOTA PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

ASR/DB
484 
WWUS76 KLOX 231551
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
851 AM PDT MON SEP 23 2013


CAZ053-054-231700-
/O.EXP.KLOX.WI.Y.0064.000000T0000Z-130923T1600Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
851 AM PDT MON SEP 23 2013

...WIND ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING...

AREAS OF NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL
CONTINUE TO DIMINISH THROUGH THE REMAINDER OF THE MORNING. WINDS
WILL BECOME UPSLOPE AND UPVALLEY AROUND 10 MPH IN THE AFTERNOON.

$$

CAZ039-052-231700-
/O.EXP.KLOX.WI.Y.0064.000000T0000Z-130923T1600Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
851 AM PDT MON SEP 23 2013

...WIND ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING...

LOCAL NORTH AND NORTHEAST WINDS 10 TO 20 MPH WILL CONTINUE TO
DIMINISH THROUGH THE REMAINDER OF THE MORNIGN. WINDS WILL BECOME
WEST AND SOUTHWEST AROUND 10 MPH IN THE AFTERNOON.

$$
250 
WWUS76 KLOX 231601 CCA
NPWLOX

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
901 AM PDT MON SEP 23 2013


CAZ053-054-231715-
/O.EXP.KLOX.WI.Y.0064.000000T0000Z-130923T1600Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
901 AM PDT MON SEP 23 2013

...WIND ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING...

AREAS OF NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL
CONTINUE TO DIMINISH THROUGH THE REMAINDER OF THE MORNING. WINDS
WILL BECOME UPSLOPE AND UPVALLEY AROUND 10 MPH IN THE AFTERNOON.

$$

CAZ039-052-231715-
/O.COR.KLOX.WI.Y.0064.000000T0000Z-130923T1600Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
901 AM PDT MON SEP 23 2013

...WIND ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING...

LOCAL NORTH AND NORTHEAST WINDS 10 TO 20 MPH WILL CONTINUE TO
DIMINISH THROUGH THE REMAINDER OF THE MORNING. WINDS WILL BECOME
WEST AND SOUTHWEST AROUND 10 MPH IN THE AFTERNOON.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Sep 22, 9:25 AM PDT, 53 minutes earlier.

Area forecast discussion, Sep 22, 9:25 AM PDT, 53 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
925 AM PDT SUN SEP 22 2013

.SYNOPSIS...
ASIDE FROM SOME LOCAL CLOUDINESS ON THE NORTHERN SLOPES OF THE
MOUNTAINS...SKIES WERE CLEAR THIS MORNING. IT WILL BE BREEZY AND
COOLER THAN NORMAL. MONDAY WILL BE SIGNIFICANTLY WARMER THAN TODAY
AS WEAK OFFSHORE FLOW DEVELOPS. LOW PRESSURE WILL MOVE INTO THE WEST
COAST BY MID WEEK...BRINGING MUCH COOLER WEATHER AND A RETURN OF
NIGHT THROUGH MORNING LOW CLOUDS AND FOG. HIGH PRESSURE WILL BRING
WARMER WEATHER BACK TO THE REGION AT THE END OF THE WEEK AND INTO
THE WEEKEND.

&&

.SHORT TERM (TODAY-TUE)...PRETTY GOOD NORTHERLY WIND INCREASE
OVERNIGHT ACROSS THE I5 CORRIDOR BEHIND THE FRONTAL PASSAGE. WIND
ADVISORIES STILL IN EFFECT THERE THROUGH THE MORNING. WITH THE FLOW
SHIFTING MORE NORTHEAST TONIGHT WINDS ARE NOT EXPECTED TO BE QUITE
AS STRONG AND LEANING TOWARDS NO ADVISORIES THERE. HOWEVER, THERE IS
A GOOD BURST OF NORTH TO NORTHEAST WINDS ACROSS SRN SBA COUNTY
TONIGHT WHICH OFTEN FAVORS THE MONTECITO HILLS AREA. SO I WILL BE
PUTTING OUT ANOTHER WIND ADVISORY FOR THAT AREA TONIGHT WITH WINDS
NOT DECREASING UNTIL A FEW HOURS AFTER SUNRISE MONDAY. WITH THE
NORTHERLY FLOW TODAY EXPECT SOME WARMING, ESPECIALLY PLACES LIKE SRN
SBA COUNTY WHERE DOWNSLOPE FLOW WILL PUSH TEMPS UP SEVERAL DEGREES.

***FROM PREVIOUS DISCUSSION***

LOW LEVEL WINDS WILL TURN MORE NELY ACROSS THE REGION LATE TONIGHT
AND MONDAY MORNING. SOME GUSTY NE WINDS COULD SPREAD INTO THE
VALLEYS LATE TONIGHT/MON MORNING...BUT SHOULD REMAIN WELL BELOW
ADVISORY LEVELS. EXPECT CLEAR SKIES ACROSS THE REGION TONIGHT AND
MONDAY. WITH THE OFFSHORE FLOW AND SEVERAL DEGREES OF WARMING AT 850
AND 950 MB...EXPECT SIGNIFICANT WARMING WEST OF THE
MOUNTAINS...ESPECIALLY IN THE VALLEYS...WHERE HIGHS SHOULD SOAR INTO
THE 90S. THERE WILL LIKELY ALSO BE SIGNIFICANT WARMING ON THE
CENTRAL COAST...AND WOULD NOT BE SURPRISED IF THERE WERE SOME 90
DEGREE MAX TEMPS...EVEN NEAR THE BEACHES.

A BROAD UPPER TROUGH WILL APCH THE WEST COAST ON TUE. PATCHY LOW
CLOUDS AND FOG ARE NOT OUT OF THE QUESTION IN SOME COASTAL AREAS
MON NIGHT/TUE MORNING...BUT AT THIS POINT AM LEANING IN FAVOR OF
CLEAR SKIES THROUGHOUT. INCREASING ONSHORE FLOW ON TUE SHOULD KNOCK
TEMPS DOWN SEVERAL DEGREES WEST OF THE MOUNTAINS...ESPECIALLY ON THE
COASTAL PLAIN...THOUGH MAX TEMPS WILL LIKELY STILL BE NEAR OR
SLIGHTLY ABOVE NORMAL IN MOST AREAS.

.LONG TERM (WED-SAT)...AN UPPER LOW IN WESTERN CANADA WILL DROP
SOUTHWARD TO A POSITION JUST WEST OF SEATTLE BY EARLY WED
MORNING...WITH A TROUGH DIGGING SOUTHWARD INTO CA. LOW CLOUDS AND
FOG WILL LIKELY RETURN WITH A VENGEANCE TUE NIGHT...PROBABLY PUSHING
INTO MOST VALLEY AREAS. CLEARING SHOULD BE SLOW ON WED...AND CLOUDS
MAY LINGER NEAR THE COAST. ONSHORE FLOW WILL CONTINUE TO INCREASE...
AND SIGNIFICANT COOLING IS LIKELY ON WED...WITH MAX TEMPS WELL BELOW
NORMAL IN MOST AREAS. THE UPPER LOW WILL MOVE INTO NORTHERN NEVADA
AND IDAHO WED NIGHT AND THU...BUT A SHORT WAVE TROUGH ON ITS WESTERN
PERIPHERY WILL SWING THROUGH CA LATE WED NIGHT AND THU. THIS SHOULD
MAINTAIN A DEEP MARINE LAYER ACROSS THE REGION...WITH NIGHT THROUGH
MORNING STRATUS LIKELY PUSHING INTO THE COASTAL SLOPES. THERE COULD
EVEN BE SOME DRIZZLE OR VERY LIGHT RAIN THU MORNING AS THE FLOW
BECOMES INCREASINGLY CYCLONIC. THU WILL BE ANOTHER CHILLY DAY ACROSS
THE REGION...AND SKIES MAY ONLY PARTIALLY CLEAR ACROSS COASTAL AND
VALLEY AREAS OF L.A. AND VTU COUNTIES. THE TROUGH AXIS WILL MOVE E
OF THE REGION THU NIGHT AND FRI...AND LOW LEVEL FLOW WILL TURN
NORTHERLY. THIS SHOULD DRY THINGS OUT RATHER QUICKLY...WITH ANY
STRATUS LIKELY BECOMING PATCHY IN NATURE. SEVERAL DEGREES OF WARMING
ARE EXPECTED ON FRI DUE TO THE NLY FLOW AND WARMING THROUGH THE
ATMOSPHERE. AN UPPER RIDGE WILL BUILD INTO THE REGION FRI NIGHT AND
SAT AND LOW LEVEL FLOW WILL LIKELY TURN WEAKLY OFFSHORE. THIS SHOULD
BRING ADDITIONAL WARMING TO THE REGION FOR SAT.

&&

.AVIATION...

22/1200Z

SATURDAYS COLD FRONT WIPED OUT THE MARINE INVERSION. SCT CU 030-050
WILL FORM LATER THIS MORNING ACROSS MANY VALLEY LOCATIONS. VERY GOOD
CONFIDENCE THAT OFFSHORE FLOW WILL KEEP SKIES CLEAR OVERNIGHT.

KLAX...VERY GOOD CONFIDENCE IN TAF. SCT040 POSSIBLE 17Z-01Z.

KBUR...VERY GOOD CONFIDENCE IN TAF. SCT040 POSSIBLE 17Z-01Z.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY (SEE LAXNPWLOX).
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).

&&

PUBLIC...MW/DB
AVIATION...ASR
SYNOPSIS...SWEET

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Sep 22, 6:00 AM PDT, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 AM PDT SUN SEP 22 2013

CAZ034>041-044>046-051>054-059-087-088-547-548-231300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
600 AM PDT SUN SEP 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY AND TONIGHT

GUSTY NORTHWEST TO NORTH WINDS WILL AFFECT THE MOUNTAINS OF LOS
ANGELES AND VENTURA COUNTIES THIS MORNING...PARTICULARLY ACROSS THE
INTERSTATE 5 CORRIDOR. AFTER DIMINISHING LATE THIS MORNING...WINDS
MAY INCREASE AGAIN THIS EVENING AND CONTINUE THROUGH LATE TONIGHT.

GUSTY WINDS WILL LIKELY AFFECT THE SOUTH COAST OF SANTA BARBARA
COUNTY THROUGH AND BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE
TONIGHT.

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

Wind Advisories in California, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.